# SDR C2XA03TY200

- Difficulty date: December 2, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- Aircraft time: 7,447 hours, 7,230 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 14569009407
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LEFT HAND AILERON PCA INBOARD ATTACH FITTING FLANGE HOLE WAS WORN OUT OF ROUND.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND AILERON PCA ATTACH FITTING IAW EC 5750-01177 AND CPM 51-21-05/06, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
